Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffered anaphalactic reaction to medication. Feeling tired and dehydrated. Normal?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I suffered an anaphalactic reaction to a medication 2 days ago. I am still not feeling well - excessively tired, no energy, feel dehydrated, and like everything is moving in slow motion. Is this normal?
Posted Thu, 7 Nov 2013 in General Health
Answered by Dr. Kerry Pottinger 38 minutes later
Brief Answer:
Yes this is to be expected.

Detailed Answer:
Thank you for using Healthcare Magic.
An anaphylactic reaction is a life-threatening allergic event and it may take a few days before you feel back to normal health. This is because it takes time for the body to recover from the effects of the substances released during the response to the allergen. There are usually major effects on the heart and lungs with the reaction.
There will be no long-lasting effects from the episode. You should ensure you carry information always with you to indicate what you are allergic to.
At present, I suggest you drink plenty of water, rest if possible and I am sure you will feel better soon.
I hope this is of help. If you have any further questions, please do not hesitate to contact me.
Dr K A Pottinger,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor